CSpace

Browse/Search Results:  1-10 of 181 Help

Selected(0)Clear Items/Page:    Sort:
Iterative two-grid methods for semilinear elliptic equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2020, 卷号: 80, 期号: 3, 页码: 522-530
Authors:  Zhang, Weifeng;  Fan, Ronghong;  Zhong, Liuqiang
Favorite  |  View/Download:3/0  |  Submit date:2020/06/30
Iterative methods  Two-grid method  Convergence  Semilinear elliptic equations  
Decoupled Mixed Element Methods for Fourth Order Elliptic Optimal Control Problems with Control Constraints 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 400-432
Authors:  Shen, Yue;  Jin, Chang
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Fourth order elliptic equation  optimal control problem  decoupled mixed element method  Lagrange element  nonconforming Crouzeix-Raviart element  a priori error estimates  
Limit Configurations of Schrodinger Systems Versus Optimal Partition for the Principal Eigenvalue of Elliptic Systems 期刊论文
ADVANCED NONLINEAR STUDIES, 2019, 卷号: 19, 期号: 4, 页码: 693-715
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Schrodinger System  Almgren's Monotonicity Formula  Optimal Partition  Free Boundary Problem  
A convergent adaptive finite element method for elliptic Dirichlet boundary control problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1985-2015
Authors:  Gong, Wei;  Liu, Wenbin;  Tan, Zhiyu;  Yan, Ningning
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
optimal control problem  elliptic equation  Dirichlet boundary control  energy space  adaptive finite element method  convergence  
Convergence and quasi-optimality of an adaptive finite element method for elliptic Robin boundary control problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 356, 页码: 1-21
Authors:  Shen, Yue;  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Elliptic optimal control problem  Robin boundary control  Adaptive finite element method  Convergence and quasi-optimality  
An Arbitrary-Order Discontinuous Galerkin Method with One Unknown Per Element 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 80, 期号: 1, 页码: 268-288
Authors:  Li, Ruo;  Ming, Pingbing;  Sun, Ziyuan;  Yang, Zhijian
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Least-squares reconstruction  Discontinuous Galerkin method  Elliptic problem  
A New Variational Approach for Inverse Source Problems 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2019, 卷号: 12, 期号: 2, 页码: 331-347
Authors:  Hu, Qiya;  Shu, Shi;  Zou, Jun
Favorite  |  View/Download:21/0  |  Submit date:2019/03/05
Variational approach  inverse source problem  stability  convergence  
Liouville type theorem for a singular elliptic equation with finite Morse index 期刊论文
Boundary Value Problems, 2019, 卷号: 2019, 期号: 1
Authors:  Xiu,Zonghu;  Zhao,Jing;  Chen,Jianyi;  Yang,Hongwei
Favorite  |  View/Download:13/0  |  Submit date:2019/04/02
Liouville theorem  Morse index  Singular elliptic equation  
同余数问题与椭圆曲线 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1313-1336
Authors:  田野
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Decay Results of the Nonstationary Navier-Stokes Flows in Half-Spaces 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 977-1015
Authors:  Han, Pigong
Favorite  |  View/Download:21/0  |  Submit date:2018/10/07